# SDR HNAA2015060300179

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 56,580 hours, 64,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE.  R & R BULB AT ROW 1 EMERGENCY FLOOR PATH LIGHTS.  OPS CHECKED GOOD.
